# SDR HEEA086679

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,315 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Worn
- Location: Engine Mount
- Component: Mount
- Component part number: 212061108003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MOUNT HAS A WORN BEARING. REPLACED WITH SERVICEABLE PART.
